# SDR EE4Y2025111423446

- Difficulty date: November 14, 2025
- Submitted: November 14, 2025
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N258JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 047
- Aircraft time: 46,958 hours, 30,476 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING STRUCTURAL INSPECTION, SMALL NICKS AND LIGHTNING STRIKE DAMAGES WERE FOUND ONTHE FUSELAGE SKIN. MOST NICKS WERE REMOVED VIA BLEND-OUTS. 3 LSDS WERE REMOVED BY DRILLING THE SKIN. THE CONDITION REPORTED WAS REPAIRED IAW ETD2025-190-930784 AND DOCUMENTED PER COOPESA COO-EO-2025-23365, UNDER JOB A1Q219 NRI 21-52.
